# SDR CA110420006

- Difficulty date: April 10, 2011
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 80,496 hours
- Engine: Ge CF680C2A2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: A5247015000200
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL AT DESTINATION AIRPORT IT WAS DISCOVERED THAT THE FWD CARGO DOOR FWD LOCKS COVER WAS MISSING, PANEL 811AR.  SUSPECT THAT IT WAS STRUCK DURING CLOSING OF THE DOOR BY LOADING EQUIPMENT AT THE DEPARTURE AIRPORT.
